# SDR USAASB97119

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: MCR5
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE FOUND A SECTION OF FLOOR LEVEL EMERGENCY LIGHTS INOP IN THE FORWARD CABIN.  MAINTENANCE REMOVED AND REPLACED A 5 AMP FUSE IN THE BATTERY PACK.  OPS CHECK GOOD.  (M)
